# SDR ASAA2021060235010

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 45,629 hours, 13,521 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC P/RST LIGHT IS ILLUMINATED. GROUNDED - YES. PERFORMED RESET OF FMC'S TEST OK, NO OTHER FAULTS NOTED. REF B737-800 FIM 36-61-00-810-836.
